# SDR CALA2025051904767

- Difficulty date: April 12, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N33203
- Make and model: Boeing 737824
- Aircraft serial: 30613
- Aircraft time: 76,472 hours, 28,476 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A550425
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-53-3-0737 FWD PASSENGER COMPARTMENT FLOOR STRUCTURE WET AREA AT STA 328 FLOOR BEAM UNDER CAP BETWEEN RBL2 TO RBL40 HAS CORROSION. MARKED WITH RED PEN. STREAMER ATTACHED. TRANSCRIBED FROM HAECO GSO NR 9284554 SFR DATA ADDED. REPAIRED FLOORBEAM BS328 RBL2 - RBL40 IAW B737-800 SRM 53-00-31-2R-1 REF HAECO GSO MECH V931057/INSP QC444 CORRECTED RII
